# SDR 9716439973

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9337
- Make and model: Doug DC-9-31
- Aircraft serial: 47346
- System (JASC): 2150 · Cabin Cooling System
- Part: Fan
- Part number: 313301
- Condition: Failed
- Location: Rt Pack
- Part time: 2,037 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT BOARDING, A STRONG ELECTRICAL ODOR AND SLIGHT HAZE OF SMOKE BEGAN FILLING CABIN.  ELECTRICAL BUS AND TRANSFER ABNORMALITIES ALSO OCCURRED.  PASSENGERS WERE DEPLANED THROUGH MAIN CABIN DOOR WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT PACK HEAT EXCHANGER FAN FROZEN.  REPLACED FAN, OPERATIONAL CHECK NORMAL.
